# SDR USAA2014012700005

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 18,827 hours, 6,125 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 38007081WGEN
- Part serial: P4059
- Condition: Overserviced
- Location: Apu
- Part time: 16,538 hours, 5,465 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR BEGAN DURING OR JUST AFTER NR 1 ENG START, NR 2 ENG NOT RUNNING.  USING APU BLEED & CONTINUED THROUGH TAXI, TAKE OFF & CLIMB.  ODOR DISSIPATED AFTER LEVEL OFF AT CRUISE, FL300, APPROXIMATELY 20 MIN AFTER TAKEOFF.  APU WAS SHUT DOWN AFTER ENG 2 START.  ODOR RETURNED ON DESCENT, FOUND APU OIL OVER SERVICED IAW NON-ROUTINE 4946345.
